Der Defkt endlicher abelscher Gruppen.

H.K. Kaiser

Monatshefte für Mathematik (1974)

  • Volume: 78, page 109-116
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kaiser, H.K.. "Der Defkt endlicher abelscher Gruppen.." Monatshefte für Mathematik 78 (1974): 109-116. <>.

author = {Kaiser, H.K.},
journal = {Monatshefte für Mathematik},
language = {ger},
pages = {109-116},
title = {Der Defkt endlicher abelscher Gruppen.},
url = {},
volume = {78},
year = {1974},

AU - Kaiser, H.K.
TI - Der Defkt endlicher abelscher Gruppen.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 109
EP - 116
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.